TU Darmstadt / ULB / TUbiblio

Neighborly cubical polytopes and spheres

Joswig, Michael and Rörig, Thilo (2007):
Neighborly cubical polytopes and spheres.
159, In: Israel Journal of Mathematics, pp. 221-242, [Article]

Item Type: Article
Erschienen: 2007
Creators: Joswig, Michael and Rörig, Thilo
Title: Neighborly cubical polytopes and spheres
Language: English
Journal or Publication Title: Israel Journal of Mathematics
Volume: 159
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:22
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item